Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Springfield, MO

March 11, 2006Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 6:12 PM CST for Jasper County, Missouri. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 6:12 PM CST (00:12 UTC)
Expired
Mar 11, 2006, 6:28 PM CST
In force
16 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Jasper County, MO

The radar

The Springfield radar (KSGF), 77 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 6:20 PM CSTHAIL 1Sarcoxie, MONICKEL TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 12:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2050 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 120011
SVRSGF
MOC097-120100-
/O.NEW.KSGF.SV.W.0039.060312T0012Z-060312T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JASPER COUNTY IN MISSOURI.

* UNTIL 700 PM CST.

* AT 607 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DIAMOND...OR 8 MILES NORTH OF NEOSHO...AND MOVING NORTHEAST AT 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR I-44 NEAR MILE MARKER 30 BY 620 PM CST.

THE TOWNS OF REEDS...AVILLA AND MAPLE GROVE ARE ALSO IN THE PATH OF 
THIS SEVERE THUNDERSTORM.

LAT...LON 3706 9444 3706 9406 3733 9407 3734 9433

$$

IZZI
1 follow-up statement
000 
WWUS53 KSGF 120028
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CST SAT MAR 11 2006

MOC097-120039-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-060312T0100Z/
JASPER MO-
629 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY HAS BEEN
CANCELLED...

AT 627 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3706 9444 3706 9406 3733 9407 3734 9433

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 5:49 PM CST, 23 minutes earlier.

Area forecast discussion, Mar 11, 5:49 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
549 PM CST SAT MAR 11 2006

.UPDATE...MESOSCALE DISCUSSION.

WAT VAP IMAGERY AND RUC INITIALIZATIONS OF MID LEVEL VORTICITY
CONTINUE TO HIGHLIGHT AN ELONGATED SHEAR AXIS ORIENTED FROM THE
SOUTHERN GREAT LAKES THROUGH EASTERN OKLAHOMA. SEVERAL IMPULSES ARE
RIDING THIS SHEAR AXIS AND SHRA/TSRA CONTINUE TO DEVELOP FROM
EXTREME NE OK/NW TX THROUGH SPRINGFIELD AND OSAGE BEACH AND POINTS
TO THE EAST. THE SEVERE RISK WILL CONTINUE INTO THIS EVENING AND
ANOTHER CONVECTION WATCH MAY BE NEEDED PAST THE 8PM EXPIRATION.

GAGAN

&&

.PREV DISCUSSION...

SHORT TERM (THIS AFTERNOON AND EVENING)...

SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A
LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW
MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND
INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING
WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME
INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A
FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL
CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS
AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES
EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN
TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF
CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR
CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED
SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA
WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH
IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT
TO BREAK THE CAP.

IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE
SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED
SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT
IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED
WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE
THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT
PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A
SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR
INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN
ISSUED.

IZZI/FOSTER

LONG TERM (SUNDAY THROUGH EXTENDED)...

THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE
EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER
SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN
THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE
INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED
LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH
FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION
AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER
EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH
RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS
INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS
CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED
TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO
MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS...
STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW
LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS
SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE
TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY
AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD
SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE
TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED
CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT
ACROSS THE REMAINDER OF THE CWA.

BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT
IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN
OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY
MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES
SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD
WITH NO BIG COOL DOWNS IN SITE.

IZZI

&&

.AVIATION...

00Z TAF PACKAGE CONCERNS REVOLVE AROUND CONTINUING CONVECTION ALONG
AND EAST OF A LINE FROM THE LAKE OF THE OZARKS TO SOUTHWEST
MISSOURI. TSRA CONTINUE TO REDEVELOP OVER NE OK AND RAPIDLY MOVE TO
THE NORTHEAST. THE AXIS OF THIS CONVECTION HAS SHIFTED JUST TO THE
EAST OF KJLN AND THE LATEST GUIDANCE SUGGESTS THAT KJLN SHOULD
REMAIN JUST TO THE WEST OF THE CONVECTION THIS EVENING. HAVE
EXTENDED DURATION OF TSRA AT KSGF THROUGH MUCH OF THIS EVENING AS
CELLS REPEATEDLY MOVE OVER THE AREA. CONDITIONS OUTSIDE OF
CONVECTION WILL REMAIN AT VFR...WITH IFR VIS AND MVFR CIGS
ASSOCIATED WITH THE CONVECTION. THE AXIS OF PRECIP SHOULD SHIFT TO
THE EAST OVERNIGHT...BRINGING A LULL IN ACTIVITY FROM THE EARLY
MORNING HOURS THROUGH AT LEAST THE FIRST PART OF SUNDAY. HAVE RAMPED
UP WIND SPEEDS AFTER 15Z SUNDAY WITH GUSTS UP TO 30KT. HAVE INCLUDED
VCTS/CB AFTER 22Z...ALTHOUGH IT APPEARS THAT MUCH OF THE TSRA
ACTIVITY SHOULD BE JUST AFTER THE VALID TAF TIME.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
    HAIL UP TO THE SIZE OF GOLF BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    VERY HEAVY RAINFALL.
    AND POSSIBLY A TORNADO.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
  EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
  EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
  AND EVENING.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
  DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
  FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
  WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
  DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
  LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
  DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
  COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
  WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
  AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
  SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
  TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
  SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
  THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
  WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
  WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
  WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
  THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
  THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
  OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.

  SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
  AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
  SEVERE WEATHER OUTBREAK.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, Mar 11, 5:43 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             1 NE BRANSON            36.65N 93.21W
03/11/2006  E2.50 INCH       TANEY              MO   AMATEUR RADIO

            ESTIMATED 70 MPH WINDS.

&&

SCHULTZ
Local storm report, Mar 11, 5:54 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             NORWOOD                 37.11N 92.41W
03/11/2006  M1.00 INCH       WRIGHT             MO   AMATEUR RADIO

&&

JSCHULTZ
Local storm report, Mar 11, 5:57 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             ANDERSON                36.65N 94.44W
03/11/2006  M1.75 INCH       MCDONALD           MO   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL ALSO IN PINEVILLE AND GOODMAN

&&

JSCHULTZ
Local storm report, Mar 11, 5:58 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             8 W VANZANT             36.97N 92.45W
03/11/2006  M0.75 INCH       DOUGLAS            MO   PUBLIC

&&

JSCHULTZ
Local storm report, Mar 11, 6:02 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             NORWOOD                 37.11N 92.41W
03/11/2006  M0.75 INCH       WRIGHT             MO   AMATEUR RADIO

&&

JSCHULTZ
Local storm report, Mar 11, 6:03 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             ASH GROVE               37.32N 93.58W
03/11/2006  E1.00 INCH       GREENE             MO   FIRE DEPT/RESCUE

&&

JSCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:00 PM CSTTornado WarningSGFHowell, Texas45 min
Mar 11, 6:13 PM CSTSevere Thunderstorm WarningSGFBarry22 min
Mar 11, 6:15 PM CSTTornado WarningSGFGreene28 min
Mar 11, 6:19 PM CSTSevere Thunderstorm WarningSGFDallas, Webster26 min
Mar 11, 6:19 PM CSTSevere Thunderstorm WarningSGFLawrence40 min
Mar 11, 6:33 PM CSTSevere Thunderstorm WarningSGFShannon42 min
Mar 11, 6:35 PM CSTSevere Thunderstorm WarningSGFLaclede40 min
Mar 11, 6:40 PM CSTSevere Thunderstorm WarningSGFDade22 min
Mar 11, 6:47 PM CSTSevere Thunderstorm WarningSGFChristian, Greene54 min
Mar 11, 6:53 PM CSTSevere Thunderstorm WarningSGFPolk39 min
Mar 11, 7:00 PM CSTTornado WarningSGFShannon45 min
Mar 11, 7:07 PM CSTTornado WarningSGFPulaski22 min
Mar 11, 7:18 PM CSTSevere Thunderstorm WarningSGFJasper26 min
Mar 11, 7:23 PM CSTSevere Thunderstorm WarningSGFDallas52 min
Mar 11, 7:25 PM CSTSevere Thunderstorm WarningSGFWebster50 min
Mar 11, 7:29 PM CSTSevere Thunderstorm WarningSGFLawrence16 min
Mar 11, 7:29 PM CSTTornado WarningSGFPhelps36 min
Mar 11, 7:36 PM CSTSevere Thunderstorm WarningSGFDade54 min
Mar 11, 7:40 PM CSTSevere Thunderstorm WarningSGFTaney52 min
Mar 11, 7:56 PM CSTSevere Thunderstorm WarningSGFGreene, Polk64 min
Mar 11, 7:59 PM CSTSevere Thunderstorm WarningSGFLaclede31 min
Mar 11, 8:08 PM CSTSevere Thunderstorm WarningSGFTexas, Wright55 min
Mar 11, 8:17 PM CSTSevere Thunderstorm WarningSGFDent, Phelps43 min
Mar 11, 8:24 PM CSTSevere Thunderstorm WarningSGFDallas59 min
Mar 11, 8:28 PM CSTSevere Thunderstorm WarningSGFPulaski23 min
Mar 11, 8:29 PM CSTSevere Thunderstorm WarningSGFDade8 min
Mar 11, 8:31 PM CSTSevere Thunderstorm WarningSGFDouglas31 min
Mar 11, 8:40 PM CSTSevere Thunderstorm WarningSGFJasper17 min
Mar 11, 8:41 PM CSTSevere Thunderstorm WarningSGFDent, Phelps64 min
Mar 11, 8:45 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede34 min
Mar 11, 9:00 PM CSTSevere Thunderstorm WarningSGFPolk7 min
Mar 11, 9:12 PM CSTSevere Thunderstorm WarningSGFMiller23 min
Mar 11, 9:33 PM CSTSevere Thunderstorm WarningSGFPulaski27 min
Mar 11, 9:36 PM CSTSevere Thunderstorm WarningSGFBarry, Stone39 min
Mar 11, 9:54 PM CSTSevere Thunderstorm WarningSGFMaries, Phelps36 min
Mar 11, 9:57 PM CSTSevere Thunderstorm WarningSGFDade, Polk48 min
Mar 11, 10:10 PM CSTSevere Thunderstorm WarningSGFOzark, Taney50 min
Mar 11, 10:21 PM CSTTornado WarningSGFOzark, Taney39 min
Mar 11, 10:27 PM CSTSevere Thunderstorm WarningSGFWebster36 min
Mar 11, 10:40 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas42 min
Mar 11, 10:57 PM CSTTornado WarningSGFOzark48 min
Mar 11, 11:07 PM CSTTornado WarningSGFHowell68 min
Mar 11, 11:44 PM CSTSevere Thunderstorm WarningSGFBarry, Stone46 min
Mar 11, 11:55 PM CSTTornado WarningSGFOregon57 min
Mar 11, 11:56 PM CSTSevere Thunderstorm WarningSGFWebster, Wright34 min
Mar 12, 12:01 AM CSTSevere Thunderstorm WarningSGFTaney59 min
Mar 12, 12:11 AM CSTTornado WarningSGFShannon33 min
Mar 12, 12:25 AM CSTTornado WarningSGFTaney29 min
Mar 12, 12:27 AM CSTFlash Flood WarningSGFOregon, Shannon6 hr
Mar 12, 12:43 AM CSTSevere Thunderstorm WarningSGFOzark40 min
Mar 12, 1:03 AM CSTSevere Thunderstorm WarningSGFDouglas30 min
Mar 12, 1:15 AM CSTSevere Thunderstorm WarningSGFBarry45 min
Mar 12, 1:21 AM CSTSevere Thunderstorm WarningSGFWright27 min
Mar 12, 2:44 AM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski35 min
Mar 12, 2:30 PM CSTTornado WarningSGFVernon30 min
Mar 12, 3:53 PM CSTTornado WarningSGFBenton13 min
Mar 12, 4:13 PM CSTTornado WarningSGFMorgan28 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.